# SDR AALA202405164167

- Difficulty date: May 15, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737823
- Aircraft serial: 31091
- Aircraft time: 42,150 hours, 17,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 16A EMERGENCY EXIT LIGHT FLASHING CONTINUOUSLY. PERFORMED RESET ON EMERGENCY EXIT LIGHT. OPERTIONAL CHECK GOOD. PER AMM 33-51-11.
